Alert archive / Nebraska / Wind Advisories in 2011
Wind Advisory 8, NWS Hastings, NE
NWS Hastings, NE issued this wind advisory at Apr 28, 2011, 3:38 PM CDT for 24 counties in Nebraska; 6 counties in Kansas. It took effect at Apr 29, 2011, 9:00 AM CDT. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Apr 28, 2011, 3:38 PM CDT (20:38 UTC)
- In effect from
- Apr 29, 2011, 9:00 AM CDT
- Expired
- Apr 30, 2011, 12:00 AM CDT
- In force
- 15 hr
- Issued by
- NWS Hastings, NE
All 30 counties
Jewell County, KS, Mitchell County, KS, Osborne County, KS, Phillips County, KS, Rooks County, KS, Smith County, KS, Adams County, NE, Buffalo County, NE, Clay County, NE, Dawson County, NE, Fillmore County, NE, Franklin County, NE, Furnas County, NE, Gosper County, NE, Greeley County, NE, Hall County, NE, Hamilton County, NE, Harlan County, NE, Howard County, NE, Kearney County, NE, Merrick County, NE, Nance County, NE, Nuckolls County, NE, Phelps County, NE, Polk County, NE, Sherman County, NE, Thayer County, NE, Valley County, NE, Webster County, NE, York County, NE
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 8.6 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1131 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 117 m²/s²
- 0-3 km storm-relative helicity
- 121 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
708 WWUS73 KGID 282038 NPWGID URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HASTINGS NE 338 PM CDT THU APR 28 2011 KSZ007-018-019-NEZ049-064-077-087-290445- /O.NEW.KGID.WI.Y.0008.110429T1400Z-110430T0000Z/ JEWELL-OSBORNE-MITCHELL-POLK-YORK-FILLMORE-THAYER- INCLUDING THE CITIES OF...MANKATO...OSBORNE...BELOIT...OSCEOLA... YORK...GENEVA...HEBRON 338 PM CDT THU APR 28 2011 ...WIND ADVISORY IN EFFECT FROM 9 AM TO 7 PM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 7 PM CDT FRIDAY. * STRONG SOUTH WINDS WILL DEVELOP BY MID-MORNING FRIDAY AND INCREASE TO AROUND 30 MPH WITH GUSTS NEAR 40 MPH. * WINDS WILL SUBSIDE SHORTLY BEFORE SUNSET AND TURN TO THE EAST OR SOUTHEAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ HEINLEIN
5 follow-up statements
509 WWUS73 KGID 290214 NPWGID URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HASTINGS NE 914 PM CDT THU APR 28 2011 KSZ007-018-019-NEZ049-064-077-087-291000- /O.CON.KGID.WI.Y.0008.110429T1400Z-110430T0000Z/ JEWELL-OSBORNE-MITCHELL-POLK-YORK-FILLMORE-THAYER- INCLUDING THE CITIES OF...MANKATO...OSBORNE...BELOIT...OSCEOLA... YORK...GENEVA...HEBRON 914 PM CDT THU APR 28 2011 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 7 PM CDT FRIDAY... * STRONG SOUTH WINDS WILL DEVELOP BY MID-MORNING FRIDAY AND INCREASE TO AROUND 30 MPH WITH GUSTS NEAR 40 MPH. * WINDS WILL SUBSIDE SHORTLY BEFORE SUNSET AND TURN TO THE EAST OR SOUTHEAST. * LOOSE OUTDOOR ITEMS SUCH AS GARBAGE CONTAINERS SHOULD BE SECURED SO THEY ARE NOT BLOWN ABOUT BY THE STRONG WINDS. IF DRIVING...KEEP A FIRM GRIP ON THE WHEEL AND BE PREPARED FOR SUDDEN GUSTS...ESPECIALLY ON EAST TO WEST ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
007 WWUS73 KGID 290842 NPWGID URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HASTINGS NE 342 AM CDT FRI APR 29 2011 KSZ006-NEZ041-047-048-062-063-075-076-085-086-291700- /O.EXA.KGID.WI.Y.0008.110429T1400Z-110430T0000Z/ SMITH-NANCE-HOWARD-MERRICK-HALL-HAMILTON-ADAMS-CLAY-WEBSTER- NUCKOLLS- INCLUDING THE CITIES OF...SMITH CENTER...FULLERTON...ST. PAUL... CENTRAL CITY...GRAND ISLAND...AURORA...HASTINGS...CLAY CENTER... RED CLOUD...SUPERIOR...NELSON 342 AM CDT FRI APR 29 2011 ...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 7 PM CDT THIS EVENING. * STRONG SOUTH WINDS WILL DEVELOP BY MID-MORNING AND INCREASE TO AROUND 30 MPH...WITH GUSTS NEAR 45 MPH. * THE STRONG SOUTH WINDS WILL SUBSIDE SHORTLY BEFORE SUNSET. * LOOSE OUTDOOR ITEMS SUCH AS GARBAGE CONTAINERS SHOULD BE SECURED SO THEY ARE NOT BLOWN ABOUT BY THE STRONG WINDS. IF DRIVING...KEEP A FIRM GRIP ON THE WHEEL AND BE PREPARED FOR SUDDEN GUSTS...ESPECIALLY ON EAST TO WEST ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ KSZ007-018-019-NEZ049-064-077-087-291700- /O.CON.KGID.WI.Y.0008.110429T1400Z-110430T0000Z/ JEWELL-OSBORNE-MITCHELL-POLK-YORK-FILLMORE-THAYER- INCLUDING THE CITIES OF...MANKATO...OSBORNE...BELOIT...OSCEOLA... YORK...GENEVA...HEBRON 342 AM CDT FRI APR 29 2011 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 7 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 7 PM CDT THIS EVENING. * STRONG SOUTH WINDS WILL DEVELOP BY MID-MORNING AND INCREASE TO AROUND 30 MPH WITH GUSTS NEAR 45 MPH. * THE STRONG SOUTH WINDS WILL SUBSIDE SHORTLY BEFORE SUNSET. * LOOSE OUTDOOR ITEMS SUCH AS GARBAGE CONTAINERS SHOULD BE SECURED SO THEY ARE NOT BLOWN ABOUT BY THE STRONG WINDS. IF DRIVING...KEEP A FIRM GRIP ON THE WHEEL AND BE PREPARED FOR SUDDEN GUSTS...ESPECIALLY ON EAST TO WEST ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
319 WWUS73 KGID 291649 NPWGID URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HASTINGS NE 1149 AM CDT FRI APR 29 2011 KSZ006-007-018-019-NEZ041-047>049-062>064-075>077-085>087-300000- /O.CON.KGID.WI.Y.0008.000000T0000Z-110430T0000Z/ SMITH-JEWELL-OSBORNE-MITCHELL-NANCE-HOWARD-MERRICK-POLK-HALL- HAMILTON-YORK-ADAMS-CLAY-FILLMORE-WEBSTER-NUCKOLLS-THAYER- INCLUDING THE CITIES OF...SMITH CENTER...MANKATO...OSBORNE... BELOIT...FULLERTON...ST. PAUL...CENTRAL CITY...OSCEOLA... GRAND ISLAND...AURORA...YORK...HASTINGS...CLAY CENTER...GENEVA... RED CLOUD...SUPERIOR...NELSON...HEBRON 1149 AM CDT FRI APR 29 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * STRONG SOUTH WINDS AROUND 30 MPH WITH GUSTS NEAR 45 MPH ARE EXPECTED THROUGH THE AFTERNOON. * THE STRONG SOUTH WINDS WILL SUBSIDE SHORTLY BEFORE SUNSET. * LOOSE OUTDOOR ITEMS SUCH AS GARBAGE CONTAINERS SHOULD BE SECURED SO THEY ARE NOT BLOWN ABOUT BY THE STRONG WINDS. IF DRIVING...KEEP A FIRM GRIP ON THE WHEEL AND BE PREPARED FOR SUDDEN GUSTS...ESPECIALLY ON EAST TO WEST ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
931 WWUS73 KGID 300001 NPWGID URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HASTINGS NE 701 PM CDT FRI APR 29 2011 KSZ005-017-NEZ039-040-046-060-061-072>074-082>084-300500- /O.EXB.KGID.WI.Y.0008.000000T0000Z-110430T0500Z/ PHILLIPS-ROOKS-VALLEY-GREELEY-SHERMAN-DAWSON-BUFFALO-GOSPER- PHELPS-KEARNEY-FURNAS-HARLAN-FRANKLIN- INCLUDING THE CITIES OF...PHILLIPSBURG...PLAINVILLE...STOCKTON... ORD...LOUP CITY...LEXINGTON...KEARNEY...ELWOOD...HOLDREGE... MINDEN...BEAVER CITY...ALMA...FRANKLIN 701 PM CDT FRI APR 29 2011 ...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT CDT TONIGHT... THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT. * WINDS WILL SHIFT NORTHWEST BEHIND A STRONG COLD FRONTAL BOUNDARY THIS EVENING. WIND SPEEDS WILL INCREASE TO 25 TO 35 MPH AND GUST OVER 40 MPH. * THE WINDS WILL REMAIN STRONG THROUGH THE FIRST PART OF THE NIGHT BEFORE GRADUALLY SUBSIDING AFTER MIDNIGHT. * LOOSE OUTDOOR ITEMS SUCH AS GARBAGE CONTAINERS SHOULD BE SECURED SO THEY ARE NOT BLOWN ABOUT BY THE STRONG WINDS. IF DRIVING...KEEP A FIRM GRIP ON THE WHEEL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ KSZ006-007-018-019-NEZ041-047>049-062>064-075>077-085>087-300500- /O.EXT.KGID.WI.Y.0008.000000T0000Z-110430T0500Z/ SMITH-JEWELL-OSBORNE-MITCHELL-NANCE-HOWARD-MERRICK-POLK-HALL- HAMILTON-YORK-ADAMS-CLAY-FILLMORE-WEBSTER-NUCKOLLS-THAYER- INCLUDING THE CITIES OF...SMITH CENTER...MANKATO...OSBORNE... BELOIT...FULLERTON...ST. PAUL...CENTRAL CITY...OSCEOLA... GRAND ISLAND...AURORA...YORK...HASTINGS...CLAY CENTER...GENEVA... RED CLOUD...SUPERIOR...NELSON...HEBRON 701 PM CDT FRI APR 29 2011 ...WIND ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CDT TONIGHT... THE WIND ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT CDT TONIGHT. * STRONG SOUTH WINDS WILL AVERAGE 25 TO 35 MPH AND GUST NEAR 40 MPH. THE WINDS WILL SUBSIDE SOME THIS EVENING...BUT WILL INCREASE AGAIN FROM THE NORTHWEST BEHIND A STRONG COLD FRONTAL BOUNDARY. NORTHWEST WINDS WILL ALSO AVERAGE 25 TO 35 MPH WITH GUSTS OVER 40 MPH. * THE STRONG WINDS WILL GRADUALLY DIMINISH OVERNIGHT. * LOOSE OUTDOOR ITEMS SUCH AS GARBAGE CONTAINERS SHOULD BE SECURED SO THEY ARE NOT BLOWN ABOUT BY THE STRONG WINDS. IF DRIVING...KEEP A FIRM GRIP ON THE WHEEL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
452 WWUS73 KGID 300451 NPWGID URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HASTINGS NE 1151 PM CDT FRI APR 29 2011 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 300600- /O.EXP.KGID.WI.Y.0008.000000T0000Z-110430T0500Z/ PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...MANKATO... PLAINVILLE...STOCKTON...OSBORNE...BELOIT...ORD...FULLERTON... LOUP CITY...ST. PAUL...CENTRAL CITY...OSCEOLA...LEXINGTON... KEARNEY...GRAND ISLAND...AURORA...YORK...ELWOOD...HOLDREGE... MINDEN...HASTINGS...CLAY CENTER...GENEVA...BEAVER CITY...ALMA... FRANKLIN...RED CLOUD...SUPERIOR...NELSON...HEBRON 1151 PM CDT FRI APR 29 2011 ...WIND ADVISORY WILL EXPIRE AT MIDNIGHT CDT TONIGHT... WIND SPEEDS ACROSS THE AREA HAVE WEAKENED THROUGH THE PAST FEW HOURS AND THESE TRENDS ARE EXPECTED TO CONTINUE THROUGH THE REMAINDER OF THE NIGHT. THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT MIDNIGHT AS A RESULT. SUSTAINED WINDS OF 15 TO 25 MPH...WITH GUSTS TO AROUND 35 MPH AT TIMES...WILL STILL REMAIN POSSIBLE THROUGH EARLY SATURDAY MORNING. $$ BRYANT
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this wind advisory went out at Apr 28, 12:58 PM CDT, 2 hours 40 minutes earlier.
Area forecast discussion, Apr 28, 12:58 PM CDT, 2 hours 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HASTINGS NE 1258 PM CDT THU APR 28 2011 .AVIATION...18Z KGRI TAF. THE MAIN ISSUE WILL BE WIND. WIND WILL BE A BIT GUSTY FROM THE WEST NORTHWEST TODAY AND EVEN MORE SO ON FRIDAY AS THE MIXING HEIGHT REACHES ABOUT 840 MB BY THE END OF THIS FORECAST. AN UPPER LEVEL WAVE WILL BRING SOME MAINLY HIGH CLOUDINESS IN BY LATE TONIGHT INTO FRIDAY MORNING. && PREV DISCUSSION... /ISSUED 522 AM CDT THU APR 28 2011/ DISCUSSION...LATEST SATELLITE IMAGERY INDICATING CLEAR SKIES ACROSS THE REGION THIS MORNING AS THE LOCAL AREA REMAINS SANDWICHED BETWEEN AN UPPER LEVEL LOW ACROSS THE GREAT LAKES AND A SECOND DISTURBANCE ENTERING THE PACIFIC NORTHWEST. WHILE A FEW HIGH CLOUDS MAY STREAM ACROSS THE AREA THIS AFTERNOON...EXPECT MOSTLY SUNNY SKIES AND A RETURN TO SEASONABLY WARM TEMPERATURES TODAY...AS AN UPPER LEVEL RIDGE OF HIGH PRESSURE AMPLIFIES ACROSS THE PLAINS. HOWEVER...EXPECT CHANGING WEATHER CONDITIONS FOR FRIDAY...AS THE PRESSURE GRADIENT BEGINS TO TIGHTEN ACROSS THE LOCAL AREA AHEAD OF AN APPROACHING COLD FRONT...WHICH IS EXPECTED TO REACH PORTIONS OF SOUTH CENTRAL NEBRASKA AND NORTH CENTRAL KANSAS FRIDAY EVENING. THIS INCREASING PRESSURE GRADIENT WILL HELP INDUCE BREEZY SOUTHERLY WINDS FRIDAY AFTERNOON. AS A RESULT...MAY NEED TO ISSUE A WIND ADVISORY FOR FRIDAY WITH THIS AFTERNOONS FORECAST PACKAGE...AS CURRENT GUIDANCE IS CALLING FOR NEAR 30 MPH WINDS DURING THE AFTERNOON HOURS TOMORROW ACROSS MUCH OF THE AREA. IN ADDITION TO INCREASING WINDS...SOME MODERATE INSTABILITY IS FORECAST WITH THE APPROACHING COLD FRONT...WHICH WILL LIKELY TRIGGER A FEW THUNDERSTORMS DURING THE LATE AFTERNOON AND EVENING HOURS FRIDAY. WITH THE PASSAGE OF THIS AFOREMENTIONED COLD FRONT...EXPECT TEMPERATURES TO DROP BACK BELOW CLIMATOLOGY OVER THE UPCOMING WEEKEND...WITH HIGH TEMPERATURES EXPECTED TO RETURN TO THE UPPER 50S AND LOWER 60S BOTH SATURDAY AND SUNDAY AFTERNOONS. WHILE PRECIPITATION CHANCES LOOK MINIMAL AT THIS TIME...A SECOND WEAK FRONT MAY BRING A FEW SPRINKLES OR LIGHT RAIN SHOWERS SATURDAY AFTERNOON OR EARLY EVENING...BUT NO SIGNIFICANT ACCUMULATIONS ARE PRESENTLY EXPECTED WITH THIS SECOND DISTURBANCE. BEYOND THE WEEKEND...KEPT THE FORECAST MAINLY DRY WITH SEASONABLE TEMPERATURES THROUGH THE END OF THE FORECAST PERIOD. && .GID WATCHES/WARNINGS/ADVISORIES... NE...NONE. KS...NONE. && AVIATION...HEINLEIN
Hazardous weather outlook, Apr 28, 3:47 AM CDT, 11 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HASTINGS NE 347 AM CDT THU APR 28 2011 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 291200- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 347 AM CDT THU APR 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. STRONG SOUTHERLY WINDS ARE EXPECTED ON FRIDAY. SUSTAINED SPEEDS OF 25 TO 30 MPH ARE FORECAST...WITH GUSTS APPROACHING 40 MPH IN SOME LOCATIONS. THERE WILL BE A CHANCE OF THUNDERSTORMS ACROSS THE ENTIRE OUTLOOK AREA LATE FRIDAY AFTERNOON INTO FRIDAY NIGHT...ASSOCIATED WITH THE PASSAGE OF A COLD FRONT. IN ADDITION...A BRIEF PERIOD OF STRONG NORTHERLY WINDS WILL BE POSSIBLE BEHIND THIS FRONT EARLY SATURDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE) ROSSI
Nearby
Wind Advisories in Nebraska, 2011Wind Advisories in Kansas, 2011Every wind advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.